Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Suicidal and Desperate

Posted by mila on May 17, 1999, at 17:26:34

In reply to Suicidal and Desperate, posted by Jamie on May 17, 1999, at 9:58:01


I'm on effexor and though it causes loss of libido, it does not cause weight gain. Instead it causes weight loss. But this may not be the drug for you. If you need the prozac, please stay on it regardless of the side-effects for they are better then being suicidal. I have called drug companies and asked if they have a program for patients who cannot afford medication or who do not have insurance. Most companies have such programs and all you have to do is fill out a form with your doctor. They send the medication free right to your doctor. Goodluck getting the treatment you need. And please continue to write about anything you feel like. We care, and are here to help.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mila thread:6196